# SDR DL757954223

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Condition: Cracked
- Location: Cabin
- Component: 0816302750
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY PATH LIGHT TRACK CRACKED JUST INBOARD OF AFT LAVATORY.  REPLACED SECTION OF TRACK LIGHT, OPERATION NORMAL.
